# SDR QXEA200501141

- Difficulty date: July 22, 2005
- Submitted: July 29, 2005
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 9,208 hours, 9,746 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Valve
- Part number: D2887355C
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

SEA-ON FLIGHT 2328, NR 2 OIL TEMPERATURE ROSE TO 108 DEGREES.  CLOSED BYPASS DOOR PER CHECKLIST AND TEMPERATURE LOWERED TO 104 DEGREES.  TEMPERATURE DECREASED A LITTLE MORE DURING CRUISE BUT KEPT A 15 DEGREE TO 20 DEGREE SPLIT FROM NR 1 OIL TEMERATURE.  REMOVED AND REPLACED NR 2 OIL COOLER VALVE.  GROUND RAN AIRCRAFT AT DIFFERENT POWER SETTINGS.  ALL INDICATIONS WERE FOUND TO BE NORMAL.  AIRCRAFT RETURNED TO SERVICE.
